Posted by: Not sure! | 2009-04-01

I dont know what to make of...

I have a boy of 3.yeares 8 mnhts and n LG of 15 mnths,im 38.My husband and i have communication problems at the moment.
So,i`m a bit stressed because im tired of waking up 3-4 times a night for the kiddies and from the problems in my marriage,its draining me.
Anyway i thought i had Post natal depression and went to see my Gynae,he said he nows me a bit by now and he doesnt think i have PND.He gave me another contraception,because im having migraines,nauseus constantly and so on,(i`ve tried a few.mand i also think its my hormons)And he gave me Venlor 37.5 mg,and said its my choice to use it or not.
I did not really give him the full acount of how iam really feeling,just about my contraception problems.I` feel like i cant handle everything at the moment,crying sometimes,shout at my kiddies,and i ignore my husband because i dont want another fight.
So i started using the Venlor,because i just wanted to be myself again,and the same day the tightness in my chest lifted and feel a lot more calm,play with my kids and so on.But i`ve noticed that i have a problem going to the loo,i struggle to make myself wee!Last nigth i nearly paniced,i sat there for about 10 minutes before i could finally wee.Usually you dont even think about it,you just wee,but now i have to really concentrate doning it.
Is it the Venlor????Everything felt better,but struggling to wee makes me worry again.Or is it something else???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I'd be happier if you saw a good local psychiatrist for a proper assesment. This could well be a depression, and Venlor, of course, is an antidepressant, but maybe not the one best suited for you. It could potentially cause difficulty passing uring, in men or womn, and other common antidepressants don't sdo this, so a change might be well worth it

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2009-05-12

Can Venlor increase hypertension?

Reply to Anonymous
Posted by: Hope* | 2009-04-02

Maybe a full medical check up and also and also an assessment by a psychologist who you can be referred to by your MD.

Reply to Hope*

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.